# SDR S2YA960007

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841SK
- Make and model: Beech 1900D
- Aircraft serial: UE84
- Engine: Pwa PT6A67D
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Planet Gear
- Part number: 310820701
- Condition: Damaged
- Location: Red Gearbox
- Part time: 5,260 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW FOUND THE LEFT PROP WOULD NOT FEATHER DURING A GROUND AUTOFEATHER TEST, THEY ALSO NOTICED LEFT ENGINE LOW OIL PRESSURE INDICATION WAS ILLUMINATED.  AN ENGINE SHUTDOWN WAS MADE AND MAINTENANCE FOUND METAL PARTICLES IN THE OIL.  THE ENGINE WAS REPLACED AND SENT TO PW AND C.  INITIAL INVESTIGATION FOUND ONE FIRST STAGE REDUCTION PLANETARY GEAR HAD TURNED ON THE BEARING RACE, SEVERELY SCORING IT.  THE SUN GEAR WAS ALSO SPALLING, P/N 3108356-01.  (M)
